User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias ; Sullivant, Seth 
Title:
Algebraic statistical models 
Abstract:
Many statistical models are algebraic in that they are defined in terms of polynomial constraints, or in terms of polynomial or rational parametrizations. The parameter spaces of such models are typically semi-algebraic subsets of the parameter space of a reference model with nice properties, such as for example a regular exponential family. This observation leads to the definition of an ‘algebraic exponential family’. This new definition provides a unified framework for the study of statistical...    »
 
Keywords:
Algebraic statistics, computational algebraic geometry,exponential family, maximum likelihood estimation, modelinvariants, singularities 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Statistica Sinica 
Year:
2007 
Journal volume:
17 
Year / month:
2007-10 
Quarter:
4. Quartal 
Month:
Oct 
Journal issue:
Pages contribution:
1273-1297 
Language:
en 
WWW:
Publisher:
Institute of Statistical Science, Academia Sinica 
Date of publication:
01.10.2007 
Format:
Text